Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2002, Volume 38, Number 6, Pages 758–767 (Mi de10623)  

This article is cited in 3 scientific papers (total in 3 papers)

Partial Differential Equations

A Traveling Wave Formula in a One-Dimensional Inhomogeneous Medium

A. V. Borovskikh

Voronezh State University

Full text: PDF file (1092 kB)

English version:
Differential Equations, 2002, 38:6, 796–807

Bibliographic databases:

UDC: 517.958
Received: 24.10.2000

Citation: A. V. Borovskikh, “A Traveling Wave Formula in a One-Dimensional Inhomogeneous Medium”, Differ. Uravn., 38:6 (2002), 758–767; Differ. Equ., 38:6 (2002), 796–807

Citation in format AMSBIB
\Bibitem{Bor02}
\by A.~V.~Borovskikh
\paper A Traveling Wave Formula in a One-Dimensional Inhomogeneous Medium
\jour Differ. Uravn.
\yr 2002
\vol 38
\issue 6
\pages 758--767
\mathnet{http://mi.mathnet.ru/de10623}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2006236}
\transl
\jour Differ. Equ.
\yr 2002
\vol 38
\issue 6
\pages 796--807
\crossref{https://doi.org/10.1023/A:1020306211475}


Linking options:
  • http://mi.mathnet.ru/eng/de10623
  • http://mi.mathnet.ru/eng/de/v38/i6/p758

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. L. Pryadiev, A. V. Pryadiev, “The formula of the solution for some classes of initial boundary value problems for the hyperbolic equation with two independent variables”, Autom. Remote Control, 68:2 (2007), 337–350  mathnet  crossref  mathscinet  zmath
    2. S. M. Sitnik, “O predstavlenii v integralnom vide reshenii odnogo differentsialnogo uravneniya s osobennostyami v koeffitsientakh”, Vladikavk. matem. zhurn., 12:4 (2010), 73–78  mathnet  elib
    3. V. V. Katrakhov, S. M. Sitnik, “Metod operatorov preobrazovaniya i kraevye zadachi dlya singulyarnykh ellipticheskikh uravnenii”, Singulyarnye differentsialnye uravneniya, SMFN, 64, no. 2, Rossiiskii universitet druzhby narodov, M., 2018, 211–426  mathnet  crossref
  • Number of views:
    This page:78
    Full text:43

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021